MathSciNet Relay Station
MathSciNet bibliographic data
MR1037431 51M25 (11K06 28A99 51M20)
Laczkovich, M. Equidecomposability and discrepancy; a solution of Tarski's circle-squaring problem. J. Reine Angew. Math. 404 (1990), 77–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement